Document Detail


Amoxapine-induced tardive dyskinesia.
MedLine Citation:
PMID:  4028958     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A case report of amoxapine-induced tardive dyskinesia following discontinuation of amoxapine therapy is reported. During 68 weeks of therapy, the patient received a maximum of amoxapine 400 mg/d. Six months after amoxapine discontinuation, the patient continued to have symptoms of tardive dyskinesia. These symptoms correlate with the dopamine receptor-blocking property of amoxapine and its metabolites. We propose that amoxapine therapy be monitored for the long-term as well as the short-term adverse effects of dopamine receptor-blockade.
Authors:
G K Tao; D T Harada; M E Kootsikas; M N Gordon; J H Brinkman
Related Documents :
8477118 - Possible case of procainamide-induced intrahepatic cholestatic jaundice.
16567028 - Case reports and literature review: the association between reactivation of human herpe...
10394548 - Sildenafil in the treatment of female sexual dysfunction induced by selective serotonin...
17336668 - Recurrent rhabdomyolysis associated with polydipsia-induced hyponatremia - a case repor...
21334538 - Thank you to jmpt peer reviewers for 2010.
7655118 - Lymphomatoid papulosis: a clinical case.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Drug intelligence & clinical pharmacy     Volume:  19     ISSN:  0012-6578     ISO Abbreviation:  Drug Intell Clin Pharm     Publication Date:    1985 Jul-Aug
Date Detail:
Created Date:  1985-09-27     Completed Date:  1985-09-27     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  0212457     Medline TA:  Drug Intell Clin Pharm     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  548-9     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Amoxapine / adverse effects*
Dibenzoxazepines / adverse effects*
Dyskinesia, Drug-Induced / etiology*
Humans
Male
Substance Withdrawal Syndrome / etiology*
Chemical
Reg. No./Substance:
0/Dibenzoxazepines; 14028-44-5/Amoxapine

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Coping strategies and relapse in alcohol abuse.
Next Document:  Jaundice associated with cephalosporin therapy.